MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-M
Medical Device Problem Codes Collapse (1099); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed of the following event through mantra study database.Reportedly, a perceval plus valve, pvf-m, was implanted in the patient on (b)(6) 2025.Based on the information received, an inward deformation of the perceval valve was identified on (b)(6) 2025.Further details indicated that the valve demonstrated good functionality in both the post-operative and discharge echos, with no increase in gradients or signs of regurgitation.The patient's annulus was reported to measure around 22/23 mm, likely ruling out concerns of oversizing.According to additional input from the surgeon, the patient had a bicuspid valve with a fibrous raphe, with the inward deformation suspected to be located in that area.On (b)(6) 2025, a femoral valvuloplasty was performed using a 23 mm balloon inflated to 4.5 bar in an effort to expand the perceval valve.A post-procedure ct scan showed slight improvement, although the deformation remained visible.Despite this, the echo findings continued to show good valve performance, with no high gradients or regurgitation.Given the valve¿s satisfactory function and the observed improvement, the surgeon opted to leave the valve in place.The site reported the outcome as recovered/resolved as of (b)(6) 2025.The patient's medical history includes chronic lung disease and systemic hypertension.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The device remains implanted and therefore is not accessible for testing.As such, further investigation cannot be performed.Based on the manufacturer¿s experience and on the additional information received, it is reasonable to conclude that the reported inward deformation of the perceval prosthesis was likely caused by the patient¿s bicuspid native aortic valve anatomy, as also suggested by the implanting surgeon.It is important to note that, according to the device's ifu, careful consideration of perceval prosthesis' use is recommended in patients with congenital bicuspid aortic valve, as data from clinical or in vitro testing are not available to establish its safe use in such cases.In addition, considering that the device was ultimately left in place with a reportedly good funtionality and no anomalies were identified during the review of the production records, a device deficiency can be excluded as cause or contributory cause of the event.
 
Additional Manufacturer Narrative
Updated sections: b4, b5, g3, g6, h2, h11.Corrected sections: h6.Ct scans confirming the presence of the infolding were shared with the manufacturer.The wording of the event description (in section b5) and conclusion (in section h11), as well as the coding (section h6) have been updated accordingly.Based on the manufacturer¿s experience and on the additional information received, it is reasonable to conclude that the reported infolding of the perceval prosthesis was likely caused by the patient¿s bicuspid native aortic valve anatomy, as also suggested by the implanting surgeon.It is important to note that, according to the device's ifu, careful consideration of perceval prosthesis' use is recommended in patients with congenital bicuspid aortic valve, as data from clinical or in vitro testing are not available to establish its safe use in such cases.In addition, considering that the device was ultimately left in place with a reportedly good functionality and no anomalies were identified during the review of the production records, a device deficiency can be excluded as cause or contributory cause of the event.
 
Event or Problem Description
The manufacturer was informed of the following event through mantra study database.Reportedly, a perceval plus valve, pvf-m, was implanted in the patient on (b)(6) 2025.An infold of the perceval valve was identified on (b)(6) 2025, based on the information provided.The site reported that the adverse event began on (b)(6) 2025, and that the infold was first recognized on (b)(6) 2025.Further details indicated that the valve demonstrated good functionality in both the post-operative and discharge echos, with no increase in gradients or signs of regurgitation.The patient¿s annulus was reported to measure around 22/23 mm, likely ruling out concerns of oversizing.According to additional input from the surgeon, the patient had a bicuspid valve with a fibrous raphe, with the infold suspected to be located in that area.On (b)(6) 2025, a femoral valvuloplasty was performed using a 23 mm balloon inflated to 4.5 bar in an effort to expand the perceval valve.A post-procedure ct scan showed slight improvement, although the deformation remained visible.Despite this, the echo findings continued to show good valve performance, with no high gradients or regurgitation.Given the valve¿s satisfactory function and the observed improvement, the surgeon opted to leave the valve in place.The site reported the outcome as recovered/resolved as of (b)(6) 2025.The patient's medical history includes chronic lung disease and systemic hypertension.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key23552215
Report Number3004478276-2025-00186
Device Sequence Number9457908
Product Code LWR
UDI-Device Identifier08022057015372
UDI-Public(01)08022057015372(240)PVF-M(17)290531
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-M
Device Catalogue NumberPVF-M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight72 KG